# SDR DHL2007742014

- Difficulty date: November 20, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TEAR STRAP AT BS 1148 AT STRINGER 26R TO 25R IS EXFOLIATED.  CUT OUT DAMAGED TEAR STRAP SECTION, FABRICATED TEAR STRAP REPAIR IAW B-727 SRM 53-30-4 FIGURE 9 AND 51-10-1.  TREATED AND PRIMED PART IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR STRAP AT AFT CARGO COMPARTMENT BS 1148 STRINGERS 26R TO 25R IAW B-727 SRM 53-30-4 FIGURE 9 AND 51-30-2.
